Ask an expert
Question

10 Nov 2008

Deparoc - Paroxatine
My GP has prescribed the above for Mild to Moderate Depression - He said to see him again in 2 weeks time.

Ive taken 3 (20mg) tablets over the last 3 days and I feel terrible. Im tired, Im nauseous and my head feels fuzzy.

Initially I took it in the morning as prescribed but I need to work so switched to the following evening (ie I didnt take two in 24 hours!). But I still feel the same side effects.

The doctor said there would likely to be side effects but this feels too weird for me. Will they go away? I cant be like this for 2 weeks?
Answer 3,604 views
Expert
CyberShrink
cybershrink

01 Jan 0001

With ALL meds, the side-effects are the most annoying in the first week or so, as one's body gets used to the drug. This antidepressant belongs to a family of these drugs which can be very effective, but which can at first cause some mild nausea and a fuzzy head. The side-effects ought to fade and go away in the nexrt week or two. And generally, taking them at night should mean thatb the side-effects would be worst during the hours that you are asleep, which may help.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote